Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Ruelle's operator theorem and $ g$-measures

Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 214 (1975), 375-387
MSC: Primary 28A65; Secondary 58F15
MathSciNet review: 0412389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use g-measures to give a proof of a convergence theorem of Ruelle. The method of proof is used to gain information about the ergodic properties of equilibrium states for subshifts of finite type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65, 58F15

Retrieve articles in all journals with MSC: 28A65, 58F15

Additional Information

PII: S 0002-9947(1975)0412389-8
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia